# SDR C2XA10RI154

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 23,664 hours, 20,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3134 - EWR - FLIGHT CREW REPORTED AFT EMERGENCY LIGHT BRACKET BROKEN.  EWR MX REMOVED AND REPLACED BRACKET AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
